# SDR ABXA9701350

- Difficulty date: August 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47008
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Panel
- Part number: 99100733
- Condition: Cracked
- Location: Bs 83
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE UPPER PRESSURE PANEL STA 83 CRACKED AT THE LEFT CUSP.  REPAIRED PRESSURE PANEL IAW DC-9 SB 53-187.
